I'm not sure that it actually decreases desire. But I do know that it can affect a man's ability to get an erection. It takes blood pressure for that to happen and if his blood pressure is low then his ability to get an erection is hampered. So he may want to but not be able to. That's why they invented Viagra. ^~^
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi im a private nurse im going to ask about my patient. my patient was hypertensive and given the medication with his cardiologist norvasc (amlodipine) 10mg together with concore (bisoprolol) 2.5mg his past blood pressure before was ranging from 130/80- 140/80mmhg he was taken the drug for one month during hospitalization. when he was discharged from the hospital about 3weeks his blood pressure decreases to 110/80-100/50-80/60mmhg as his maintaining BP and now should i still give the norvasc which is 10mg in dose or should i hold it and continue the concore which is 2.5mg? To prevent rebound hypertension for my patient. and i called up his anesthesiologist because she is going to be under a wound closure procedure for his fournier s gangrene and she told me that i should not stop giving his concore and norvasc but i know she was doubtful with her orders thats why i ask this web for the best intelegent doctors online here thankz...
I am fifty years of age and marred for last twenty years I am patient of high blood pressure for the past twenty years I am taking medicine Amlovas 5mg in morning and Losacar 50mg in the evening. I am having a sex problem from last two years I am not having proper erection if once in while if it happens I will discharge with in one minutes All my blood reports are normal .Kindly suggest me what medicine can I take with my BP medicine to have a normal sex life.
HI, I am 33 yrs. old male. Got detected with High BP 150-110. the doctor advised me with salt restriction in diet and in the mean time asked me to undergo medical tests. The Blood report was normal other then the below. 1) VitB12 was detected to ABOVE50. 2) Uric Acid was detected as 7.9. he has advised me to take medicine for B12 - for 1 year - Homecheck. and Uric Acid medicine for 2 months. I wish to know, hope this report is not very scarry. The doctor seems good, but a bit worried. He confirms that the high BP is detected due to the above-mentioned problem. pls. confirm. thanks for your help.
Dear doctor I am 48,suffering from uveitis to right eye since last 3 years.I have since in touch with healthcaremagic and seeking its advice.My reports are loaded about this to healthcaremagic site. I had to undergo cataract surgery 2years ago....
hi I'm having a lot of pain in my eyes burning pain with a lot of cyrcles and sunken in eyes I get real bad headache pain and burning eyes I get real dish like I'm going to fall over I have trouble sleeping too it gets worse when I sleep the...
hello iam Doctor muayad from iraq ,my father undergo from optic nerve atrophy result from increase intraocular pressure for 20 years duration and he lost his vision now he control on pressure [on normal level] by medication ,my father age is 55 years old and he donot undergo from any associated diseases ,Is there treatment and improve my father vision or not ,permenent or temporarily ,how long duration this treatment ,how cost me .
I've just been diagnosed of having glaucoma in both eyes about 2 weeks' ago. I'm female, 59 years, ethnic Chinese, from Malayisa. No family history of it, nor blood pressure, nor diabetes. Generally very healthy. I'm a midwife, retired from working in the UK until 3 years ago. Why suddenly glaucoma? I went to see my hospital optomologist when I saw an increase of 'floaters' in the vision of my left eye and that was when he said I had the glaucoma. I've been prescribed Timolol 0.5% b.d. My next appointment for follow up is in 3 months' time. Isn't that a little long for an initial follow-up? Can you advise? Thank you. Miss Chin
hi I had this week two lasik for glaucoma presser, my presser was 50mgh.so high! Laser i guess did not help and the doctor took by needle fluid to decreased eye pressure. do you guess what can happen to my eye in future ? i see today by that eye like after fog.
I have glaucoma and have been using Lumigan for 2years. I had bilateral cataract surgery in January with a lot of inflammation(maybe due to the pseudoexfoliation I have) I had to use steroid drops for 3 months. I now have very itchy, sore eyes Should I think about asking for a different med to control my eye pressure?